# SDR UPS06447091

- Difficulty date: June 10, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Crank Assy
- Part number: 65B100034
- Condition: Broken
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

CLIMBING THRU 20,000 FT HEARD & FELT THUMP L ENTRY DOOR 1 LIGHT CAME ON. DUMPED FUEL.     FOUND L1 DOOR UPPER & LOWER CRANKS BROKEN ON AT SIDE OF DOOR. R/R'D CRANK ASSY, RE-RIGGED PER MM 52-11-01. DOOR OPS NORMAL.
